# SDR HEEA079647

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,167 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 412061619101
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SUPPLY LINE CHAFED IN THREE PLACES. SCRAPPED.
